Back to Ask the Diabetes Team Ask the Diabetes Team

From Mentor, Ohio, USA:

I am 53 years old, have been on insulin for over ten years, and, recently, I've developed a red scaly rash that actually leaves my skin raw when the skin peels off. It is on the back of my left hand, in between the fingers on my right hand, and the side of my right foot. There isn't any itching, but it is painful. Both palms seem to be turning yellowish in patches. Skin cultures for fungus has been done and they were negative. Can this be something caused by the diabetes?


I am sorry, but I don't think I can help you on this one. I would recommend following with your dermatologist to determine the cause of the rash. There are some things that are more common with diabetes. However, it sounds like more work needs to be done to evaluate this problem.


Original posting 19 Dec 2001
Posted to Other Illnesses


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:30
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.